Journal article icon

Journal article

Exponential stabilization of discrete-time switched linear systems

Abstract:

This article studies the exponential stabilization problem for discrete-time switched linear systems based on a control-Lyapunov function approach. It is proved that a switched linear system is exponentially stabilizable if and only if there exists a piecewise quadratic control-Lyapunov function. Such a converse control-Lyapunov function theorem justifies many of the earlier synthesis methods that have adopted piecewise quadratic Lyapunov functions for convenience or heuristic reasons. In add...

Expand abstract

Actions


Access Document


Journal:
Automatica More from this journal
Volume:
45
Issue:
11
Pages:
2526-2536
Publication date:
2009-11-01
DOI:
ISSN:
0005-1098
Language:
English
Keywords:
Pubs id:
pubs:319536
UUID:
uuid:e76ef3f5-b41e-4cd8-9fb4-3b3b6b275a80
Local pid:
pubs:319536
Source identifiers:
319536
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP